Georgia, 2017

Tornadoes and Damaging Wind in Georgia, April 27, 2017

April 27, 2017 · NWS FFC · 5 events in 4 counties and zones

Afternoon heating combined with ample, deep moisture over the region resulted in a moderately unstable atmosphere across the area by late afternoon. This unstable atmosphere combined with moderate shear and a strong cold front sweeping through north and central Georgia to produce a few severe thunderstorms and an isolated tornado across portions of central Georgia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$339,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

Afternoon heating combined with ample, deep moisture over the region resulted in a moderately unstable atmosphere across the area by late afternoon. This unstable atmosphere combined with moderate shear and a strong cold front sweeping through north and central Georgia to produce a few severe thunderstorms and an isolated tornado across portions of central Georgia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Apr 27, 6:25 AM EST, 5 hours 50 minutes earlier.

Area forecast discussion, Apr 27, 6:25 AM EST, 5 hours 50 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
725 AM EDT Thu Apr 27 2017

.PREV DISCUSSION... /Issued 350 AM EDT Thu Apr 27 2017/

SHORT TERM /Today through Friday/...
A squall line continues to move through western and central AL early
this morning. This line of storms is ahead of a cold front currently
across central MS.

The line of storms is currently being handled pretty well by the
HRRR. So have followed the HRRR timing and trends fairly closely.
Current surface analysis shows the strongest storms are hugging the
best instability...which is across far SE MS and roughly the
southern half of AL. Expect this trend to continue for the next few
hours. The HRRR does weaken the initial line (the squall line) as it
approaches the CWFA around sunrise and fires additional convection
along the actual cold front as it moves across the CWFA during the
afternoon hours.

Trying to suss out the best areas for strong/isolated severe
convection will be a bit tricky today. The mid level forcing with
this system is expected to get shunted off to the north by mid
morning. So, portions of extreme northern GA should see the best mid
level forcing early today. Mid level lapse rates remain marginal for
the entire CWFA after 12Z. The best shear is also expected across
northern GA...with some decent values south of Interstate 20 this
afternoon. The issue will be instability. The strong/severe
convection across AL/SE MS should continue to hug the best
instability down south through the early morning hours. However, a
few strong (potentially isolated severe) storms could also develop
across far northern GA this morning before the squall line weakens.

For late morning and afternoon...the best chances for any strong to
isolated severe thunderstorms will be along the frontal boundary.
With the early morning convection, thicker cloud cover may inhibit
much of northern GA and portions of western AL from destabilizing as
the front moves through. However, do think areas along and east of
Interstate 85 and south of Interstate 20 should have the best
chances for seeing breaks in the clouds, resulting in good surface
instability this afternoon. With the aid of forcing along the front,
this should be where the strongest convection occurs. By this time,
the best mid level forcing and lapse rates have moved off to the
north and shear values are marginal. So, a few strong storms are
likely with some isolated severe storms possible for the afternoon
hours...mainly east of I-85 and south of I-20.

The models are still progging the frontal boundary to stall across
central portions of GA. Enough moisture and some weak frontal
forcing should allow for some isolated storms to develop during the
day on Friday.

NListemaa

LONG TERM /Friday Night through Wednesday/...
The long term period will begin fairly tranquil on Friday night.
From a synoptic standpoint...the lower levels will feature a warm
front shifting north of the region and ushering in a pretty moist
and unstable airmass /perhaps most so this season thus far/. This
will be aided in part by the anticyclonic flow from Bermuda sfc
high across the central Atlantic. POPs look to be dying off by
this time with best shot at any lingering storms up in the mtns
where upslope flow would provide best forcing. In the mid
level...things are a bit more interesting upstream from us. A
closed low will have developed across the Southern Rockies and
will be in the process of inducing sfc cyclogenesis across the TX
panhandle area. As this trough digs it will create a downstream
effect which in our case will build a mid level subtropical ridge
into our region from the Caribbean.

With a subtropical ridge influence on Saturday...it will be
hot...thats a given. But despite the synoptic scale descent
associated with the ridge...a very moist /and unstable/ airmass
in place in low levels will allow for the development of diurnally
driven thunderstorms Sat afternoon and evening. Weak shear under
the ridge argues for pulse-severe threat /wind and hail/ given
modest mid level lapse rates and pretty impressive CAPE. Not
seeing any place to pinpoint best coverage right now given lack of
forcing...but orographic lift within a southerly low level flow
regime in the mtns could help enhance coverage up north. Thinking
this same rule will apply for Sunday...although ridge will shift
east so could see better diurnal storm coverage.

Sunday night into Monday could be interesting as a cold front
approaches the area from the west. This frontal system will be
associated with the aforementioned closed low over the
Rockies...which by this time will have pivoted into the Midwest.
Ingredients do not look quite as good as they once did. Concerned
about the large displacement of upper forcing...along with the sfc
low undergoing occlusion processes by the time the front
approaches the far SE states. Couple those factors with an
overnight arrival...and confidence becomes hindered on how well
linear MCS will sustain itself as it gets close to the state line.
Instability begins to wane /tho non-zero/ by 12z though shear and
helicity environments are impressive just ahead of the line.
Better CAPE is possible across central Georgia later in day so
could end up having a lower threat across northern and western Ga
in the morning with an increasing threat across central Ga in the
afternoon. Overall...GFS currently showing greater severe
potential than EC but this is based on slight timing differences
to some extent. This system certainly bears close attention...and
a least a marginal severe threat seems likely at this point. SPC
already highlighting AL/MS in a severe outlook.

Conditions look dry behind the front on Tuesday...but broad mid
level cyclonic flow development by Wednesday points to a wet
period beginning at the end of this long term forecast period.

Kovacik

&&

.AVIATION...
12Z Update...
Squall line ahead of frontal boundary has mostly weakened as it
has approached western GA. Do expect additional develop along the
actual cold front later this morning into the early afternoon
hours. Behind the front, cigs will temporarily improve to VFR
through the evening hours. However, IFR cigs expected towards
Sunrise on Friday. A wind shift to the SW is expected around
14Z-15z.

//ATL Confidence...12Z Update...
High confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          77  62  84  65 /  70  40  20  10
Atlanta         77  63  83  68 /  70  20  20   5
Blairsville     73  52  80  62 /  80  20  20  20
Cartersville    78  58  83  66 /  80  20  20  10
Columbus        80  67  86  68 /  70  40  20   5
Gainesville     75  59  81  65 /  80  30  20  10
Macon           83  65  86  65 /  50  50  20   5
Rome            78  55  84  66 /  80  10  20  10
Peachtree City  78  60  83  64 /  70  20  20   5
Vidalia         88  68  90  70 /  20  20  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 27, 10:42 AM EST, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1142 AM EDT Thu Apr 27 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1142 AM EDT Thu Apr 27 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A cold front and associated line of thunderstorms will move
across the area today. This line will primarily affect locations
south and east of Interstate 85 today...however a few isolated
showers and thunderstorms are possible north and west of
Interstate 85. Isolated severe storms will be possible...mainly
along south of a Columbus to Athens line this afternoon. The
primary severe threats will be damaging wind gusts...small
hail...and perhaps a brief spin up tornado or two.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated thunderstorms will be possible Friday...becoming more
scattered Saturday and Sunday as a moist airmass moves in.
Isolated severe weather will be possible with these
storms...mainly in the form of damaging winds and large hail.

A cold front will approach the area Sunday night into Monday.
Severe weather will be a concern as a line of organized
thunderstorms accompanies the front.

After a quiet Tuesday...thunderstorms return again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight...however we
encourage sending us any reports of hail...wind damage or
possible tornados.

In the hours before

Special weather statement, Apr 27, 7:20 AM EST, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
820 AM EDT THU APR 27 2017

GAZ019-030-271245-
Polk GA-Floyd GA-
820 AM EDT THU APR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POLK AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 845 AM EDT...

At 820 AM EDT...a strong thunderstorm was over Cave Spring, or near
Cedartown...moving northeast at 65 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Cave Spring, Shannon, Pinson and Lindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3440 8508 3439 8501 3435 8501 3435 8502
      3426 8502 3425 8501 3425 8502 3421 8502
      3421 8505 3416 8505 3400 8533 3410 8541
TIME...MOT...LOC 1220Z 228DEG 57KT 3411 8529

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 27, 8:50 AM EST, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
950 AM EDT THU APR 27 2017

GAZ066-078-271415-
Harris GA-Troup GA-
950 AM EDT THU APR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS AND SOUTHERN
TROUP COUNTIES UNTIL 1015 AM EDT...

At 950 AM EDT...a line of strong thunderstorms was along a line
extending from near Cusseta to Beulah...and moving northeast at 40
mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Lagrange, Hamilton, West Point, Pine Mountain, F.d. Roosevelt State
Park, Cannonville, Jones Crossroads, Baughs Crossroads, Smiths
Crossroad, Whitesville-Pine Lake and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3302 8507 3289 8486 3287 8486 3287 8483
      3279 8470 3268 8511 3271 8512 3274 8511
      3274 8513 3276 8514 3278 8512 3281 8517
      3283 8517 3285 8515 3286 8519 3291 8519
TIME...MOT...LOC 1350Z 239DEG 37KT 3276 8532 3269 8520

HAIL...0.75IN
WIND...50MPH
Special weather statement, Apr 27, 9:47 AM EST, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1047 AM EDT THU APR 27 2017

GAZ066-078-271515-
Harris GA-Troup GA-
1047 AM EDT THU APR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS AND
SOUTHWESTERN TROUP COUNTIES UNTIL 1115 AM EDT...

At 1046 AM EDT...a strong thunderstorm was over Huguley, or near
Lanett...moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lagrange, West Point, River View, Cannonville, Jones Crossroads,
Baughs Crossroads, Smiths Crossroad, Whitesville-Pine Lake and Long
Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3305 8504 3284 8490 3278 8514 3281 8517
      3283 8517 3284 8515 3285 8516 3285 8517
      3286 8519 3294 8520
TIME...MOT...LOC 1446Z 240DEG 32KT 3283 8525

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 27, 9:59 AM EST, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1059 AM EDT THU APR 27 2017

GAZ031-041>043-271530-
Douglas GA-Haralson GA-Carroll GA-Paulding GA-
1059 AM EDT THU APR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGLAS...EASTERN
HARALSON...CARROLL AND SOUTHWESTERN PAULDING COUNTIES UNTIL 1130 AM
EDT...

At 1059 AM EDT...a strong thunderstorm was over Carrollton...moving
northeast at 55 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Douglasville, Carrollton, Villa Rica, Temple, Abilene, Winston, Lake
Val-Do-Mar, Treasure Lake, Bill Arp and Fairplay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3350 8510 3356 8518 3386 8501 3369 8472
TIME...MOT...LOC 1459Z 221DEG 48KT 3359 8509

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 27, 11:11 AM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1211 PM EDT THU APR 27 2017

GAZ078-089-271700-
Harris GA-Muscogee GA-
1211 PM EDT THU APR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARRIS AND MUSCOGEE
COUNTIES UNTIL 100 PM EDT...

At 1210 PM EDT...a strong thunderstorm was near Crawford, or 10 miles
southwest of Smiths...moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Columbus, Hamilton, Waverly Hall, Bibb City, Upatoi, Goat Rock Lake,
Ellerslie, Saint Marys Hills, Edgewood, Flat Rock, Highland Park,
Laurel Hills, Green Island Hills, Vista Terrace, Cataula, Columbus
Metropolitan Airport, Rose Hill, Kenwood, Midland and Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3266 8509 3280 8479 3252 8469 3250 8473
      3244 8497 3245 8500 3250 8500 3252 8501
      3258 8507 3262 8509 3263 8508 3264 8510
      3264 8511
TIME...MOT...LOC 1610Z 247DEG 36KT 3248 8524

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 27, 12:01 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
101 PM EDT THU APR 27 2017

GAZ078-079-089-271730-
Harris GA-Talbot GA-Muscogee GA-
101 PM EDT THU APR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...
SOUTHWESTERN TALBOT AND MUSCOGEE COUNTIES UNTIL 130 PM EDT...

At 101 PM EDT...a strong thunderstorm was over Midland, or 12 miles
northeast of Columbus...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Waverly Hall, Geneva, North Fort Benning, Upatoi, Ellerslie, Flat
Rock, Vista Terrace, Cataula, Baughville, Box Springs, Kenwood,
Midland and Fortson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3276 8471 3257 8452 3253 8461 3253 8465
      3251 8471 3251 8473 3247 8474 3242 8486
      3260 8497
TIME...MOT...LOC 1701Z 238DEG 49KT 3256 8481

HAIL...0.25IN
WIND...50MPH

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 tornado, 1 lightning, 1 thunderstorm wind. Local standard time, as filed.

Tornado, Talbot

When
April 27, 12:15 PM EST to 12:45 PM EST
Where
Talbot County, 1.56 mi WNW of Box Spgs to 2.54 mi SE of Poplar Xrds
Rating
EF2
Path length
20.18 mi
Path width
700 yd
Continued into
Taylor, Ga (FFC)
Property damage
$300,000
Reported by
NWS Storm Survey
Coordinates
32.541, -84.674

A National Weather Service survey team found a long-track tornado path across southeast Talbot County that briefly crossed into Taylor County before crossing back into Talbot County and ending. The entire path length was nearly 22 miles and the maximum path width was 700 yards. The tornado path began south of Highway 80 near the Talbot-Muscogee County line moving northeast and causing minor tree damage in a wooded area. It then crossed Box Spring Road where it caused EF-1 damage in a residential area destroying 2 barns and uprooting several large trees. The tornado then briefly weakened causing sparse damage to trees as it continued to move northeast crossing US Highway 80 at Cusseta Highway and passing to the north of Geneva. The tornado began to strengthen considerably as it approached the area northwest of Junction City with EF-1 damage indicated by the flattening of a large swath of trees. At the Junction City Quarry, a power substation weighing approximately 2-3 tons was moved three feet off of its foundation. Along Rock Church Road the tornado reached a width of at least a quarter of a mile, blowing over trees along the road and damaging multiple manufactured homes. As the tornado continued along Stalling Lane large areas of pine trees were snapped and a mid-sized barn was flattened. The tornado continued to increase in strength, causing EF-2 damage about 1.5 miles north of Junction City where hundreds of trees were snapped at their bases and very few trees, if any, were left standing. As the tornado continued northeast crossing Lee Duncan Road southeast of Ingram Road, it was at its most intense with wind speeds estimated to be 120 mph and a maximum path width around 700 yards. The tornado knocked over trees onto a home and destroyed a barn with wood posts anchored about a foot into the ground. The tornado began to weaken as it continued to the northeast over mostly wooded areas causing more large swaths of snapped trees as it crossed Hwy 208 and briefly crossed into Taylor County. No injuries were reported. [04/27/17: Tornado #1/1, County #1/3, EF-2, Talbot, Taylor, Talbot, 2017:067].

Tornado, Taylor

When
April 27, 12:45 PM EST to 12:46 PM EST
Where
Taylor County, 5.01 mi N of Howard to 4.19 mi W of Jarrell
Rating
EF0
Path length
1.03 mi
Path width
100 yd
Continued into
Talbot, Ga (FFC)
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
32.672, -84.367

A National Weather Service survey team found a long-track tornado path across southeast Talbot County that briefly crossed into Taylor County before crossing back into Talbot County and ending. The entire path length was nearly 22 miles and the maximum path width was 700 yards. As the tornado crossed into Taylor County it had weakened to EF-0 with maximum wind speed around 75 MPH and a maximum width around 100 yards. The tornado caused mainly minor damage to softwood trees and travelled around a mile before crossing back into Talbot County. No injuries were reported. [04/27/17: Tornado #1/1, County #2/3, EF-0, Talbot, Taylor, Talbot, 2017:067].

Tornado, Talbot

When
April 27, 12:46 PM EST to 12:47 PM EST
Where
Talbot County, 2.82 mi S of Prattsburg to 2.64 mi S of Prattsburg
Rating
EF0
Path length
0.5 mi
Path width
100 yd
Property damage
$7,000
Reported by
NWS Storm Survey
Coordinates
32.679, -84.351

A National Weather Service survey team found a long-track tornado path across southeast Talbot County that briefly crossed into Taylor County before crossing back into Talbot County and ending. The entire path length was nearly 22 miles and the maximum path width was 700 yards. The tornado crossed back into Talbot County and continued northeast for a half mile as an EF-0 with maximum wind speed around 80 MPH and a maximum width around 100 yards causing mainly minor damage to softwood trees before ending. No injuries were reported. [04/27/17: Tornado #1/1, County #3/3, EF-0, Talbot, Taylor, Talbot, 2017:067].

Lightning, Upson

When
April 27, 1:30 PM EST
Where
Upson County, 4.13 mi SSW of Salem
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
32.843, -84.201

The Upson County Emergency Manager reported a structure fire at a residence on Kendall Drive. Lightning struck a transformer outside the home causing the fire.

Thunderstorm Wind, Harris

When
April 27, 5:54 PM EST to 6:04 PM EST
Where
Harris County, 0.42 mi NNW of Waverly Hall
Measured
45 kt (52 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
32.686, -84.733

The Harris County Emergency Manager reported a large tree branch blown down onto a power line at a residence on Waverly Circle in Waverly Hall.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2017Every state in 2017This day in weather historyThe tornado archive for Georgia, 2017Warnings in Georgia, April 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 695983, 695985, 695986, 695918, 695923.